A 23-year-old female asked:
Disclaimer

i've been on depo provera (medroxyprogesterone) for 2 months and i have been on my period for 11 days now and it won't quit. is this normal? how can i stop the bleeding?

1 doctor answer
Dr. Cynthia Frazier
38 years experience Gynecology
See your dr: It is not uncommon to bleed irregularly on Depo-provera especilly when you first start on it. You should get checked to rule out other causes. If you are considering changing to a pill or other form of birth control that should be done before the Depo shot wears off.
Answered on May 15, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
DEPO: Contact your doctor. This is common for the first shot and you may need a second dose.
1
1 thank
A 24-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Do pregnancy test?: If you are on Depo Provera (medroxyprogesterone) shots given every three months you can not be pregnant If not do a home pregnancy test to find out
1
1 thank
A 24-year-old female asked:
Dr. Gerard Roberts
27 years experience Pediatrics
Bleeding: They can be some of the same symptoms but this is really going to be an individual to individual side effect problem with these medications.
2
2 thanks
A 29-year-old female asked:
Dr. Scott Roseff
38 years experience Fertility Medicine
It's not normal: It's not normal to go so long without a period; contact your gyn who gave you the shot and ask to be tested to find out why you're not menstruating. G ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month